# SDR AALA20180118001

- Difficulty date: January 18, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,921 hours, 20,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM, BS 987, LBL 43. REPLACED THE REPAIR FILLER IAW EA B737-53-022852, AND SRM 53-00-51-R1.
